MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

OUTSET MEDICAL, INC. TABLO CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number PN-0005643
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Sled: complete disconnection between red (access line) and the dialyzer/filter.Blood dripping onto floor.Access alarms.Fda safety report id# (b)(4).

Brand Name
TABLO CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
OUTSET MEDICAL, INC.
san jose CA 95134
MDR Report Key15588666
Report NumberMW5112544
Device Sequence Number17609357
Product Code FJK
UDI-Device Identifier00850001011211
UDI-Public(01)00850001011211
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberPN-0005643
Device Catalogue NumberPN-0004220
Device Lot NumberD2200604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite